# SDR HALA2009102800490

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,992 hours, 17,232 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG 'L GEN DRIVE' DISPLAYED INTERMITTENTLY BELOW 15,000 FT IDG OUT/ RISE TEMPS WERE NORMAL55/11 DEGREES.  REPLACED LT ENG IDG IAW AMM TASK 24-11-01-004-001 AND 24-11-01-404-34.  NO HELP.  T/S IAW WDM 24-11-11 FOUND PIN 6 OF CONNECTOR D10964 PUSHED BACK.  RESEATED SAME.  RAN LT ENG IDG OPS CKS GOOD DRIVE LIGHT REMAINS OUT.  IDG CHKS GOOD IAW 24-11-00-715-005.
